# SDR BSYA200500032

- Difficulty date: December 20, 2005
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 12,525 hours, 12,525 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF DTW PILOT SELECTED GEAR UP AND NOTHING HAPPENED.  RETURNED TO DTW.
